# SDR 2001UALA00808

- Difficulty date: May 23, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 41,938 hours, 22,500 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED THRU UPPER CHORD FASTENER HOLE AT BS 360, BL 0.  REPLACED INTERCOSTAL.  MAJOR REPAIR ACCOMPLISHED.
